# SDR SWAA2025042422463

- Difficulty date: April 7, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 27,142 hours, 13,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF FACE SHEET DELAMINATED; PANEL HAS SEVERAL DENTS.  <[01] OK TO CLOSE 241AF; [02] REMOVED AND REPLACED FKOORBOARD AS PER AMM 53-21-00. CONMPLIED WITH 9C NEW TAPE.; [03] CLOSE-PANEL 241AF (PANEL 241AF FLOOR PANEL) C/W ON [TTG8Q00Z4L0W].
